# SDR AALA201806299010

- Difficulty date: June 28, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 24,187 hours, 9,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL BULKHEAD WEB WAS CRACKED,  EXTEND 3 INCHES BEYOND A REPAIR THRU VERTICAL BAR. REPAIRED THE BULKHEAD WEB IAW 57-10-10-9.
